# SDR SWAA2022020310463

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD ENTRY DOOR I/B THRESHOLD SUPPORT BS 312-344 LBL 60 WL 208. / REPLACED FWD ENTRY DOOR I/B THRESHOLD SUPPORT STA 312-344; LBL 60; WL 208 IAW SRM 51-40-02-0G-0; DWG 141A8110.
